# SDR ASAA1149438

- Difficulty date: March 24, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430182
- Part serial: 2525
- Condition: Dented
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FORE FLAP LOWER SURFACE HAS SEVERAL DENTS CLUSTERED 49 INCHES FROM INBOARD END 9 INCHES FROM TRAILING EDGE.  REMOVED DAMAGED AREA AND PREVIOUS REPAIR.  FABRICATED REPAIR PARTS AND BONDED IAW B737 400 SRM 51 70 10 REPAIR 4.
